MathSciNet Relay Station
MathSciNet bibliographic data
MR1203282 52A38 (52A40)
Papadimitrakis, Michael On the Busemann-Petty problem about convex, centrally symmetric bodies in $\bold R^n$. Mathematika 39 (1992), no. 2, 258–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement